Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 76, NWS Eureka, CA

October 27, 2013

NWS Eureka, CA issued this small craft advisory at Oct 27, 2013, 3:18 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2013, 3:18 PM PDT (22:18 UTC)
Expired
Oct 29, 2013, 3:00 AM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WHUS76 KEKA 272218
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
318 PM PDT SUN OCT 27 2013

PZZ470-280630-
/O.CAN.KEKA.GL.W.0026.000000T0000Z-131028T0700Z/
/O.NEW.KEKA.SC.Y.0076.131027T2218Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY...
...GALE WARNING IS CANCELLED...

* WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO
  NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH
  MONDAY.

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-280630-
/O.EXT.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
318 PM PDT SUN OCT 27 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT.

* SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-280630-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT
TONIGHT...

* WINDS...N 10 TO 20 KT TONIGHT. GUSTS TO 30 KT THIS EVENING AND
  NEAR CAPE MENDOCINO AND POINT ST GEORGE THROUGH EARLY MONDAY
  MORNING.

* SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280630-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY...

* WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE
  MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
529 
WHUS76 KEKA 280354
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 PM PDT SUN OCT 27 2013

PZZ455-281200-
/O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/
/O.EXB.KEKA.SC.Y.0076.131028T0700Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT
MONDAY. 

* WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE 
  MENDOCINO. 

* SEAS...NW 8 TO 10 FT AT 10 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-280500-
/O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

PZZ475-281200-
/O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 PM PDT SUN OCT 27 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT.

* SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-281200-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS 
  TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH 
  MONDAY. 

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
983 
WHUS76 KEKA 280959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT MON OCT 28 2013

PZZ475-281600-
/O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT MON OCT 28 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS...N 20 TO 30 KT THIS MORNING GRADUALLY SUBSIDING THIS
  AFTERNOON AND TONIGHT. 

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS SUBSIDING LATER TODAY AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-281800-
/O.EXT.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...N 15 TO 25 KT TODAY WITH GUSTS TO 30 KT NEAR CAPE 
  MENDOCINO. 

* SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-281800-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT.
* SEAS...NW TO N 7 TO 9 FT AT 9 SECONDS THROUGH TONIGHT, SUBSIDING
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
964 
WHUS76 KEKA 281621
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
921 AM PDT MON OCT 28 2013

PZZ475-290030-
/O.EXP.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
/O.EXA.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...N 15 TO 25 KT THROUGH TODAY THEN DIMINISHING QUICKLY
  TONIGHT TO 5 TO 15 KT.


* SEAS...STEEP SHORT PERIOD WIND DRIVEN NORTHERLY WAVES OF 9 TO 12
  FT AT ABOUT 9 SECONDS WILL CONTINUE THIS MORNING THEN FALL
  QUICKLY TO 7 TO 9 FT THIS EVENING. HIGHEST WAVES WILL BE IN THE
  SW PORTION OF THE ZONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290030-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

* WINDS...NW TO N 15 TO 25 KT TODAY...DIMINISHING TO 5 TO 15 KT
  TONIGHT.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290030-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY
  TO 5 TO 15 KT.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH TONIGHT...SUBSIDING TO
  4 TO 6 FT TOMORROW. HIGHEST WAVES WILL BE IN THE FAR EASTERN
  PORTION OF THE ZONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
043 
WHUS76 KEKA 282216
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 PM PDT MON OCT 28 2013

PZZ455-282330-
/O.CAN.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
316 PM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ470-475-290630-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 PM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY 
  TO 5 TO 15 KT. 

* SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. HIGHEST
  WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. WAVES WILL
  SUBSIDE TO AROUND 6 FT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
433 
WHUS76 KEKA 290406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT MON OCT 28 2013

PZZ470-475-291000-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY 
  TO 5 TO 15 KT. 

* SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. 
  HIGHEST WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. 
  WAVES WILL SUBSIDE TO AROUND 6 FT ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
955 
WHUS76 KEKA 290408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT MON OCT 28 2013

PZZ470-475-291000-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY 
  TO 5 TO 15 KT. 

* SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. 
  HIGHEST WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. 
  WAVES WILL SUBSIDE TO AROUND 6 FT ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
385 
WHUS76 KEKA 290950
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PDT TUE OCT 29 2013

PZZ470-475-291100-
/O.EXP.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 AM PDT TUE OCT 29 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

NORTHERLY WINDS 15 TO 20 KT EARLY THIS MORNING WILL EASE BELOW 10
KT BY THIS EVENING WHILE SEAS CONTINUE TO SUBSIDE.

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 4:00 AM PDT, 11 hours 18 minutes earlier.

Area forecast discussion, Oct 27, 4:00 AM PDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT SUN OCT 27 2013

.SYNOPSIS...MORE CLEARING IS EXPECTED ALONG THE COAST TODAY AS A
WEAK SYSTEM MOVES THROUGH. MUCH COOLER CONDITIONS ARE EXPECTED
EARLY THIS WEEK AS AN UPPER LEVEL LOW MOVES DOWN FROM THE NORTH.
A FEW SHOWERS WILL BE POSSIBLE ACROSS INTERIOR NORTHWEST
CALIFORNIA TONIGHT AND MONDAY.
&&

.DISCUSSION...WV IMAGERY SHOWS UPPER LOW OFF THE CTL CA COAST WITH
ANOTHER TROUGH DIGGING DOWN THE PAC NW COAST. INCREASED MIXING
ASSOCIATED WITH THIS DISTURBANCE WILL ALLOW MORE SUNSHINE FOR
COASTAL AREAS TODAY WHILE INTERIOR AREAS REMAIN SUNNY WITH NEAR
NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES. MODELS IN GOOD
AGREEMENT WITH THE UPPER TROUGH DEEPENING OVER THE W COAST
OVERNIGHT INTO MON...BUT SHOW SOME DIFFERENCES ON THE STRENGTH AND
PROXIMITY OF THE UPPER LOW. COLD POOL ALOFT MAY RESULT IN A FEW
SHRA OVERNIGHT THROUGH MON...SO MAINTAINED SCHC POPS. THE MAIN
IMPACT OF THIS SYSTEM WILL BE THE COLDER TEMPS ACROSS THE REGION.
UPPER LOW WILL DRIFT INLAND MON INTO TUE WITH COLDEST TEMPS THIS
SEASON TUE MORNING. CONFIDENCE IN FROST/FREEZE REMAINS HIGH TUE
MORNING WITH LOWER CONFIDENCE ON WIDESPREAD FROST/FREEZE WED
MORNING. THIS AIRMASS WILL ALSO RESULT IN COOLER MAX TEMPS ACROSS
THE INTERIOR WITH HIGHS IN THE 50S AND 60S MON AND TUE. MODELS
CONTINUE TO SHOW BROAD RIDGE BUILDING OVER W COAST WED WITH A
GRADUAL WARMING TREND FOR THE LATTER HALF OF THE WEEK. MODEL
SOLUTIONS DIVERGE HEADING INTO THE WEEKEND BUT THE GENERAL TREND
IS FOR A TROUGH TO APPROACH THE REGION SOMETIME NEXT WEEKEND...SO
KEPT POPS AT OR SLIGHTLY ABOVE CLIMO THROUGH THE EXTENDED.
&&

.AVIATION...STRATUS AND FOG REMAIN ENTRENCHED ALONG MUCH OF THE
COAST THIS MORNING BUT CHANGES ARE AFOOT. MID-LEVEL TROUGH AXIS WILL
PASS THROUGH THIS AFTERNOON WHICH WILL BREAK THE LOW-LEVEL INVERSION
AND INCREASE BOUNDARY LAYER MIXING. THAT SHOULD BE ENOUGH TO BREAK
THE STRATUS AND CLEAR SKIES OUT ALONG MUCH OF THE COAST BY EARLY
AFTERNOON. THERE MAY EVEN BE LOW-TOPPED CONVECTIVE SHOWERS PASSING
THROUGH THIS EVENING, ESPECIALLY INLAND, BUT ANY ACTIVITY SHOULD BE
ISOLATED AND BRIEF. OTHERWISE ONCE CLOUDS BREAK DO NOT EXPECT MUCH
STRATUS ACTIVITY TONIGHT WITHOUT MUCH OF A LOW-LEVEL INVERSION.
NORTHERLY WINDS WILL BE STRONG AND GUSTY THIS AFTERNOON AND INTO
TONIGHT ESPECIALLY ALONG THE COAST AND OVER HIGHER ELEVATIONS. AAD
&&

.MARINE...NO SATELLITE DERIVED WINDS AVAILABLE THIS MORNING BUT BUOY
OBS INDICATING NORTHERLY WINDS ARE CONTINUING TO INCREASE OVER THE
WATERS. CAPE MENDOCINO CDIP BUOY UP TO 8 FT IN FACT AND SHIP OBS
OVER THE NRN OUTER WATERS INDICATE SOME WINDS ALREADY APPROACHING 30
KT. OPTED TO HOIST A GALE WARNING FOR THE OUTER WATERS...BUT JUST
FOR THIS AFTERNOON AND THIS EVENING NORTH OF CAPE MENDOCINO. SMALL
CRAFT ADVISORIES WERE ISSUED FOR THE INNER WATERS AS WELL IN-LINE
WITH THE GALE WARNINGS. THE WORST CONDITIONS WILL BE TONIGHT WITH
SOME 40 KT GUSTS POSSIBLE OVER THE SRN OUTER WATERS. REST OF
FORECAST REMAINS THE SAME WITH RAPID IMPROVEMENT OF CONDITIONS
TUESDAY AND WEDNESDAY AS THE PRESSURE GRADIENT RELAXES. A FEW LONGER
PERIOD SWELL TRAINS WILL AFFECT THE WATERS DURING THE MIDDLE TO
LATER PORTIONS OF THE WEEK BUT WILL BE MAINLY LOW IN AMPLITUDE.
MODELS DISAGREE HEADING TOWARD NEXT WEEKEND BUT GENERAL TREND IS
TOWARD A COLD FRONT BRINGING A PERIOD OF SOUTHERLY WINDS TO THE
WATERS LATER SATURDAY OR SUNDAY. AAD
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT PDT TONIGHT
PZZ450.
SMALL CRAFT ADVISORY UNTIL NOON PDT TODAY PZZ470-475.
GALE WARNING FROM NOON TODAY TO MIDNIGHT PDT TONIGHT PZZ470.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 PM PDT MONDAY PZZ455.
GALE WARNING FROM NOON TODAY TO 4 PM PDT MONDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 27, 6:05 AM PDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
605 AM PDT SUN OCT 27 2013

CAZ001>003-076-281315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
605 AM PDT SUN OCT 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COOLER TEMPERATURES EXPECTED TUE AND WED MORNINGS WILL BRING WIDESPREAD
FREEZING TEMPERATURES TO INLAND AREAS WITH FROST POSSIBLE TO THE
COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-281315-
UPPER TRINITY RIVER-
605 AM PDT SUN OCT 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:50 AM PDTGale WarningEKA30 hr
Oct 27, 3:08 PM PDTFreeze WatchEKA12 hr

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.